Arenicolides branchialis (Audouin & Milne Edwards, 1833)

AphiaID: 129869

.

Animalia (Kingdom) > Annelida (Phylum) > Polychaeta (Class) > Sedentaria (Subclass) > Scolecida (Infraclass) > Arenicolidae (Family)

Synonyms

Arenicola bobretzkii Czerniavsky, 1881
Arenicola branchialis Audouin & Milne Edwards, 1833
Arenicola cyanea Czerniavsky, 1881
Arenicola dioscurica Czerniavsky, 1881
Arenicola dorvilliana Leach in Johnston, 1865
Arenicola grubii Claparède, 1868
Arenicola montagui Leach in Johnston, 1865
Arenicola nodosa Leach in Johnston, 1865

International References

additional source Hayward, P.J.; Ryland, J.S. (Ed.). (1990). The marine fauna of the British Isles and North-West Europe: 1. Introduction and protozoans to arthropods. Clarendon Press: Oxford, UK. ISBN 0-19-857356-1. 627 pp. [details]

basis of record Bellan, G. (2001). Polychaeta, in: Costello, M.J. et al. (Ed.) (2001). European register of marine species: a check-list of the marine species in Europe and a bibliography of guides to their identification. Collection Patrimoines Naturels. 50: 214-231. [details]

additional source Ashworth, James Hartley 1912. Catalogue of the Chaetopoda in the British Museum. A. Polychaeta: Part 1. Arenicolidae. 1-175. British Museum of Natural History. London. [details]

additional source Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. Allan Hancock Foundation Occasional Paper. 23: 1-628. [details]

additional source Hartman, Olga 1965. Supplement and index to the catalogue of the polychaetous annelids of the World, including additions and emendations since 1959. Occasional Papers of the Allan Hancock Foundation, 23: 1-197., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/19573 [details]

additional source Johnston, G. (1865). A catalogue of the British non-parasitical worms in the collection of the British Museum. [book]. 1-365. British Museum. London. [See also separate entry for Baird supplement]., available online at https://doi.org/10.5962/bhl.title.12291 [details]

additional source Wells, G. P. (1959). The genera of Arenicolidae (Polychaeta). Proceedings of the Zoological Society of London. 133(2): 301-314. [details]

Last update: 03 May. 2019
Generate PDF

The content in this page is available under the Creative Commons Attribution 4.0 International Public License (CC BY 4.0); May be subject to additional conditions, for more details see the Terms and conditions.